MAUDE Adverse Event Report: HOLOGIC SURGICAL PRODUCTS COSTA RICA, S.R.L. TRUNODE SURGICAL GAMMA PROBE; PROBE, UPTAKE, NUCLEAR

HOLOGIC SURGICAL PRODUCTS COSTA RICA, S.R.L. TRUNODE SURGICAL GAMMA PROBE; PROBE, UPTAKE, NUCLEAR
Model Number 120-807605
Health Effect - Clinical Codes Breast Cancer (1759); Nodule (4551)
Date of Event 08/21/2024
Type of Reportable Event Malfunction
Event or Problem Description
Over 60-year-old female with recent history of breast cancer.Procedure: left breast reflector localized lumpectomy with sentinel lymph node biopsy, possible axillary dissection.Trinode probe would not calibrate with unit.Another probe used successfully.No known harm to patient.Manufacturer response for probe, uptake, nuclear, trunode surgical gamma probe (per site reporter) will obtain.

Brand Name
TRUNODE SURGICAL GAMMA PROBE
Common Device Name
PROBE, UPTAKE, NUCLEAR
Manufacturer (Section D)
HOLOGIC SURGICAL PRODUCTS COSTA RICA, S.R.L.
250 campus drive
marlborough MA 01752
MDR Report Key20199440
Report Number20199440
Device Sequence Number6880262
Product Code IZD
UDI-Device Identifier15420045512856
UDI-Public(01)15420045512856(17)260426(10)24D26R
Combination Product (Y/N)N
Initial Reporter StateOH
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 08/21/2024
Report Date (Section F) 08/21/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number120-807605
Device Catalogue Number120-807605
Device Lot Number24D26R
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer09/12/2024
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/12/2024
Usage of Device Unknown
Patient Sequence Number1
Patient Age64 YR
Patient SexFemale
Date Report Sent to FDA08/21/2024